# SDR TIPR2015090422176

- Difficulty date: September 4, 2015
- Submitted: September 4, 2015
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 87,557 hours, 24,921 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM  UPPER CAP AND WEB AT BS 1681 CORRODED BEYOND LIMITS.  REPAIRED IAW SRM 53-60-51, REPAIR 3, TABLE 201.
